# SDR AALA200802514

- Difficulty date: September 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2932222
- Condition: Cracked
- Location: Bs 176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL FLOORBOARD SUPPORT IS WORN AND CRACKED AT STATION 176.  AREA OF DISCREPANCY IS 2 INCHES BY 26 INCHES WITH A DEPTH OF 20 PERCENT PLUS.  CRACK LENGTH OF 1 INCH.  REPLACED FLOORBOARD SUPPORT PER SRM 51-01-00.
